# SDR GTIA2023070337302

- Difficulty date: July 2, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N696NK
- Make and model: Airbus A320-232
- Aircraft serial: 8824
- Aircraft time: 13,386 hours, 5,929 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Vibration
- Location: Lh Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, B

## Discrepancy

"CLIMBING THRU FL260 TAS 320 MANATED SPEED AIRCRAFT BEGAN TO BUFFEY HEAVILY 
NO HARD  LANDING-PER TSM 27-20-00-810-802-A PERFORMED RUDDER TRAILING EDGE PLAY CHECK IAW AMM 27-24-00, PER TSM 27-30-00-810-850-A PERFORMED ELEVATOR ENDPLAY CHECK IAW AMM 27-34-00, DURING INSP FOUND LH ELEVATOR HINGE FITTING #2 TO HAVE EXCESSIVE PLAY, REF: LP 2991211-1 FOR CORRECTIVE ACTION"
